Optimal harvesting for periodic age-dependent population dynamics

S. Aniţa, M. Iannelli, M. Y. Kim, Eun Jae Park

Research output: Contribution to journalArticle

78 Citations (Scopus)

Abstract

Original languageEnglish
Pages (from-to)1648-1666
Number of pages19
JournalSIAM Journal on Applied Mathematics
Volume58
Issue number5
Publication statusPublished - 1998 Jan 1

All Science Journal Classification (ASJC) codes

  • Applied Mathematics

Fingerprint Dive into the research topics of 'Optimal harvesting for periodic age-dependent population dynamics'. Together they form a unique fingerprint.

  • Cite this